# SDR CALA2024032600866

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 65,643 hours, 28,662 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C191571
- Condition: Missing
- Location: Refuel Coupling
- Part time: 6,167 hours, 2,924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 CHS REPORTED MISSING FUEL CAP POST FLIGHT 1573. FUEL CAP CDL''D. NOTIFIED BUY STATION OPS FUEL CAP MISSING.  DEFERRED PER CDL, VERIFIED NO LEAKS, INSTALLED INOP STICKER ADJ TO REG NUMBER IN COCKPIT.  REPLACED REFUEL/DEFUEL COUPLING CAP PER A320 AMM 28-25-41.
